Thyroid UK
82,907 members97,947 posts

Worried!! Hyper on carbimazol,gaining weight!!!

Please help! Started taking carb 6 weeks ago ,when I was newly diagnosed hyper,I am suddenly gaining weight!! Last week my weight was 8stn 4lb and I've put on 3lb in a week!!! I have a blood test tomorrow at 10am is there anything I should do before hand,like take meds after bloods are taken?? I really don't want to put on too much weight ,I feel much better,I'm on 20mg carbimazol maybe that's too much??

2 Replies
oldestnewest

Same happened to me. When overactive I ate way more than most people and didn't put on weight as my body was in overdrive.

The carbimazole slowed everything down to a normal level so it took me a month or two to remember how much I needed to eat as a 'normal' person.

Reply

I must admit,I have been REALLY enjoying my food lately,I will be sad to cut things ! Seeing the endo end of January,so maybe some advice there!!

1 like
Reply

You may also like...